# SDR P5CA2016120900315

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,488 hours, 2,566 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2007081077
- Condition: Failed
- Location: Prv
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED OFF EICAS AFTER ENGINE START.  MAINTENANCE PROCEDURES COMPLETED.  REPLACED THE PRV CONTROLLER,  CHECKED GOOD IAW AMM 36-11-19.
